14 May 2018 | Minneapolis, Minnesota, United States

Agenda

Roundtable Discussions occur concurrently with One-on-Ones and are intended to complement your matchmaking sessions; advance registration is not necessary.
Monday
14 May 2018
09:00 – 17:00
Winter Garden
Registration Opens
10:00 – 10:20
Great Hall
Welcome Remarks and Orientation
10:20 – 10:55
Great Hall
One-on-One Meetings

15 minutes each + 5 minutes transition time; two meetings possible.

Please note: this session occurs concurrently with the "Measuring the Environmental, Social, and Economic Impact of Sustainable Purchasing" Roundtable session. Do not select this one-on-one session if you wish to participate in the roundtable session.

*In order to send and receive meeting requests, at least one One-on-One session must be selected.*

Matchmaking
10:20 – 10:55
Great Hall
Measuring the Environmental, Social, and Economic Impact of Sustainable Purchasing (optional)

Stakeholders love measurable, tangible results. Measure the impacts of your organization's sustainable purchasing efforts can yield a number of positive benefits, but it can be hard to do. Come ready to share experiences and discuss.

Round Tables
11:00 – 11:35
Great Hall
One-on-One Meetings

15 minutes each + 5 minutes transition time; two meetings possible.

Please note: this session occurs concurrently with the "Engaging Suppliers Around Sustainability" Roundtable session. Do not select this one-on-one session if you wish to participate in the roundtable session.

Matchmaking
11:00 – 11:35
Great Hall
Engaging Suppliers Around Sustainability (optional)

Purchasers, how do you engage your suppliers around sustainability? Suppliers, how do you want to be engaged? What's most effective? Join this discussion to learn what other participants are trying and share your experiences. 

Round Tables
11:40 – 12:15
Great Hall
One-on-One Meetings

15 minutes each + 5 minutes transition time; two meetings possible.

Please note: this session occurs concurrently with the "Supplier Sustainability Rating & Evaluation" Roundtable session. Do not select this one-on-one session if you wish to participate in the roundtable session.

Matchmaking
11:40 – 12:15
Great Hall
Supplier Sustainability Rating & Evaluation (optional)

Purchasers, how do you rate/evaluate your suppliers around sustainability? Suppliers, how do you want to be evaluated? What's most effective? Join this discussion to learn what other participants are trying and share your experiences.

Round Tables
12:15 – 13:20
Haiwatha
SPLC Connect Networking Lunch
Coffee/Lunch Break
13:20 – 13:55
Great Hall
One-on-One Meetings

15 minutes each + 5 minutes transition time; two meetings possible.

Please note: this session occurs concurrently with the "Making the Business Case for Sustainable Purchasing" Roundtable session. Do not select this one-on-one session if you wish to participate in the roundtable session.

Matchmaking
13:20 – 13:55
Great Hall
Making the Business Case for Sustainable Purchasing (optional)

A common barrier to sustainable purchasing is the perception that it always costs more. But perception is not always reality. Come discuss with other Connect participants how to make the business case for sustainable purchasing.

Round Tables
14:00 – 14:35
Great Hall
One-on-One Meetings

15 minutes each + 5 minutes transition time; two meetings possible.

Please note: this session occurs concurrently with the "Sustainability Certifications, Standards, and Labels" Roundtable session. Do not select this one-on-one session if you wish to participate in the roundtable session.


Matchmaking
14:00 – 14:35
Great Hall
Sustainability Certifications, Standards, and Labels (optional)

The number of sustainability certifications and standards in the marketplace can be overwhelming. But they are a critical enabler of sustainable procurement for many organizations. How can members of the SPLC community make sense of the sustainability standards landscape and help improve the quality and coverage of sustainability standards.

Round Tables
14:35 – 15:00
Great Hall
Networking and Refreshment Break
Coffee/Lunch Break
15:00 – 15:35
Great Hall
One-on-One Meetings

15 minutes each + 5 minutes transition times; two meetings possible.

Please note: this session occurs concurrently with the "Advancing Safer Chemicals in Products" Roundtable session. Do not select this one-on-one session if you wish to participate in the roundtable session.

Matchmaking
15:00 – 15:35
Great Hall
Advancing Safer Chemicals in Products (optional)

The toxicity of products and their effects on human health is coming under increased scrutiny. What actions can purchasers and suppliers take to make products safer? Come ready to share experiences and join the discussion. 

Round Tables
15:40 – 16:15
Great Hall
One-on-One Meetings

15 minutes each + 5 minutes transition time; two meetings possible.

Please note: this session occurs concurrently with the "Zero Waste, Recycling, and the Circular Economy" Roundtable session. Do not select this one-on-one session if you wish to participate in the roundtable session.

Matchmaking
15:40 – 16:15
Great Hall
Zero Waste, Recycling, and the Circular Economy (optional)

Zero Waste and the Circular Economy are increasingly hot topics in the field of sustainability. How can organizations realistically incorporate them into business practices? Do they always make sense? Come ready to share experiences and discuss.

Circular Economy Session Track Supported by HP.

Round Tables
16:20 – 16:55
Great Hall
One-on-One Meetings

15 minutes each + 5 minutes transition time; two meetings possible.

Matchmaking
17:00 – 18:30
Pavilion
SPLC Connect and Summit Welcome Reception
Reception
The event agenda's time zone is CST.